Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2005, Volume 325, Pages 61–82 (Mi znsl350)  

This article is cited in 6 scientific papers (total in 7 papers)

On the Fourier transform on the infinite symmetric group

A. M. Vershik, N. V. Tsilevich

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Full-text PDF (291 kB) Citations (7)
References:
Abstract: We present a sketch of the Fourier theory on the infinite symmetric group S. As a dual space to S, we suggest the space (groupoid) of Young bitableaux B. The Fourier transform of a function on the infinite symmetric group is a martingale with respect to the so-called full Plancherel measure on the groupoid of bitableaux. The Plancherel formula determines an isometry of the space l2(S,m) of square integrable functions on the infinite symmetric group with the counting measure and the space L2(B,˜μ) of square integrable functions on the groupoid of bitableaux with the full Plancherel measure.
Received: 25.05.2005
English version:
Journal of Mathematical Sciences (New York), 2006, Volume 138, Issue 3, Pages 5663–5673
DOI: https://doi.org/10.1007/s10958-006-0334-0
Bibliographic databases:
UDC: 517.986
Language: Russian
Citation: A. M. Vershik, N. V. Tsilevich, “On the Fourier transform on the infinite symmetric group”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part XII, Zap. Nauchn. Sem. POMI, 325, POMI, St. Petersburg, 2005, 61–82; J. Math. Sci. (N. Y.), 138:3 (2006), 5663–5673
Citation in format AMSBIB
\Bibitem{VerTsi05}
\by A.~M.~Vershik, N.~V.~Tsilevich
\paper On the Fourier transform on the infinite symmetric group
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~XII
\serial Zap. Nauchn. Sem. POMI
\yr 2005
\vol 325
\pages 61--82
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl350}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2160319}
\zmath{https://zbmath.org/?q=an:1078.43002}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 138
\issue 3
\pages 5663--5673
\crossref{https://doi.org/10.1007/s10958-006-0334-0}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748640593}
Linking options:
  • https://www.mathnet.ru/eng/znsl350
  • https://www.mathnet.ru/eng/znsl/v325/p61
  • This publication is cited in the following 7 articles:
    1. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Oner T., “Infinite Symmetric Groups”, ARS Comb., 107 (2012), 129–140  mathscinet  zmath  isi  elib
    3. Strahov E., “Z-measures on partitions related to the infinite Gelfand pair (S(2),H())”, J. Algebra, 323:2 (2010), 349–370  crossref  mathscinet  zmath  isi  elib  scopus
    4. Tsilevich N.V., Vershik A.M., “Induced representations of the infinite symmetric group”, Pure Appl. Math. Q., 3:4, Part 1 (2007), 1005–1026  crossref  mathscinet  zmath  isi  elib  scopus
    5. Vershik A.M. Tsilevich N.V., “Induced Representations of the Infinite Symmetric Group and their Spectral Theory”, Dokl. Math., 75:1 (2007), 1–4  crossref  mathscinet  zmath  isi  elib  scopus
    6. P. P. Nikitin, “The centralizer algebra of the diagonal action of the group GLn(C) in a mixed tensor space”, J. Math. Sci. (N. Y.), 141:4 (2007), 1479–1493  mathnet  crossref  mathscinet  zmath  elib  elib
    7. Tsilevich N.V., Vershik A.M., “On Different Models of Representations of the Infinite Symmetric Group”, Adv. Appl. Math., 37:4 (2006), 526–540  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:539
    Full-text PDF :208
    References:81
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025